HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remarks on analytic smoothing effect for the Schrödinger equation

Files in This Item:
pre822.pdf113.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83972

Title: Remarks on analytic smoothing effect for the Schrödinger equation
Authors: Ozawa, Tohru Browse this author
Yamauchi, Kazuyuki Browse this author
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 822
Start Page: 1
End Page: 16
Abstract: We study analytic smoothing effect of solutions to the Schr odinger equation with Cauchy data decaying exponentially at in nity. The do- main of analyticity in the space variables of solutions is described under weight conditions on the data in the terms of the corresponding supporting functios. The domain of analyticity in the time variable is characterized by means of weight conditions of Gaussian type on the data. A general- ization of various isometrical identities related to the analytic smoothing effect is introduced.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69630
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University